Disco Lemonade (instantkarmma) wrote in rheumatoid,
Disco Lemonade
instantkarmma
rheumatoid

Remicade um...wearing off?

Brief history: I'm 33 with endo, RA and likely Lupus (my Rheumy is still figuring that one out but the RA is certain). I was diagnosed in October of 2010 after many many years and BS. I started on 20 of prednisone and 500 of sulfasalazine twice a day. I worked up to 1500 of sulfasalazine a day plus Humira twice a month, then Humira once a week. That wasn't working well enough so I was taken off sulfasalazine and put on Imuran + Humira, which brings us to a few weeks ago.

So Imuran + Humira wasn't doing it so she took me off Humira and started me on Remicade. My first infusion was on July first and it was like magic. I haven't felt that good in YEARS and now it's started...wearing off. My next infusion is on the 15th and I assume it will provide the same results. For those of you on Remicade: is this normal? (at least in the beginning) That you start to feel all hurty before the next infusion? On Humira I felt like butt for 3 days after the shot, then a couple days of pretty good then two days of going downhill until the next shot. I didn't get the "feeling like butt" part after the Remicade (YAY!) but I'm starting to go back downhill. So yeah, do others feel this way? Kindly tell me this is normal :)

x-posted to autoimmune.
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

  • 6 comments